# SDR UPS99829961

- Difficulty date: June 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Bs 1700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-1 STA 1700 LONG 24 LEFT FRAME SPLICE IS CRACKED.  REMOVED FABRICATED AND INSTALLED FRAME SPLICE IAW DC8 SRM 51-1-20D, 53-5-3, DAC DWG 612142, 51-1-8 AND 51-1-20D.
